# SDR O05R2004117

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: General aviation
- Make and model: Cessna 425
- Propeller: Mcauly 3GFR34C701
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 93KBO
- Part serial: BF024
- Condition: Scratched
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCRATCH IN SHOTPEEN ON SHANK.  AMMENDED SERIAL NO IN BOX 5 (D)     BF024
